# SDR 04FDEA03312

- Difficulty date: December 1, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT OUTBOARD BORE FOUND CORRODED. CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2-4.
